# SDR CALA2017010900037

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 72,627 hours, 8,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 RT WALL MOUNT EEL FOUND DAMAGE (P/N: 8054-1). REPLACED G1 RT WALL MOUNT EEL AND C/O OPERATION TEST FOUND NORMAL AS PER AMM 33-51-12 REV 182.
